# SDR HNAA2023050800156

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 50,529 hours, 48,070 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL EICAS MSG DISPLAYED IN FLIGHT.
FACT  08MAY23  01:25  MDT
R/R SCU REF AMM 27-63-02. OPS CHECK GOOD. OK FOR SERVCIE.
